# SDR CA040204006

- Difficulty date: September 11, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 16,947 hours
- Engine: Lyc T5317A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 117024093
- Part serial: 672AS1934
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) ENGINE STOPPED IN-FLIGHT.
